# SDR IPXA2015082592726

- Difficulty date: August 8, 2015
- Submitted: August 26, 2015
- Operation: Air carrier
- Aircraft: N433UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25464
- Aircraft time: 22,251 hours, 15,548 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1000833
- Condition: Dented
- Location: Bs 1340
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-12, AFT CARGO BAY LT SIDE BS 1340, STRINGER 26L, FRAME DENTED.  REPAIRED THE FRAME IAW SRM 53-00-07-2R-5.
